Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking Eltroxim. Blood test normal. Having symptoms of hypothyroidism. Will taking herbal supplement ease symptoms?

Hi. I have had hypothyroidism for 19 years. I am a 45 year old woman, had suffered since a teenager with endometriosis & have had a hysterectomy with fallopian tubes/ovaries still in tack. I have had bloodwork done to see if I was in peri- menopause , of which came back that they were within normal range. I also have Diverticulosis , so watch my diet fairly closely. I currently take Eltroxin & my blood tests always come back in the normal range . Eventhough the bloodwork is within normal ranges, I still experience symptoms of hypothyroidism, such as exhaustion, thinning hair & such. I am considering taking a herbal supplement that supports the thyroid, in addition to staying on the Eltroxin. Do you think this may help ease my symptoms or do you have any other suggestions? Thank you.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

Many of symptoms of hypothyroidism may be seen in stress, perimenopause and chronic illness. Herbal supplements can help, But never stop eltroxin.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor